The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (176 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 1, 2003, pp. 43–52
DOI: 10.4171/ZAA/1131

Published online: 2003-03-31

Integrable Singularities and Weakly Sequentially Continuous Maps

Ravi P. Agarwal[1] and Donal O'Regan[2]

(1) Texas A&M University, Kingsville, United States
(2) National University of Ireland, Galway, Ireland

New existence results for singular second order boundary value problems, where the singularity is integrable, are presented using fixed point theory for weakly sequentially continuous maps.

Keywords: Integrable singularities, existence of solutions, fixed points, weak sequential continuity

Agarwal Ravi, O'Regan Donal: Integrable Singularities and Weakly Sequentially Continuous Maps. Z. Anal. Anwend. 22 (2003), 43-52. doi: 10.4171/ZAA/1131